# SDR 02FDEA00585

- Difficulty date: August 12, 2002
- Submitted: August 15, 2002
- Operation: Air carrier
- Aircraft: N208FE
- Make and model: Boeing 727-200
- Aircraft serial: 22930
- Aircraft time: 25,247 hours, 14,748 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-113-01) ON KEELBEAM FLANGE AT BS 950B - 950B+11, LBL 7, WL 149.  REMOVED AND REPLACED KEELBEAM FLANGE PER DWG 27-53-023.
